Show simple item record

 
dc.contributorDepartament de Salut
dc.date.accessioned2018-03-05T13:43:28Z
dc.date.available2018-03-05T13:43:28Z
dc.date.issued2017-12
dc.identifier.citationRiscos associats a l'ús concomitant d'opioides i benzodiazepines. Barcelona: Servei Català de la Salut; 2017.
dc.identifier.urihttp://hdl.handle.net/11351/3341
dc.descriptionSimultaneous administration; Hypnosedatives; Opioids
dc.description.abstractIn recent years, the use of opioid analgesics has increased considerably. Age (over 70 years), prolonged treatments, the use of major opioids, high doses, rapid forms and the transdermal route are risk factors for intoxication and dependence. The results of the studies indicate that the concomitant use of opioids and hypnosedatives increases the risk of intoxication, dependence and death due to acute poisoning by 50%
dc.language.isocat
dc.publisherServei Català de la Salut
dc.publisherDepartament de Salut
dc.publisherFundació Institut Català de Farmacologia
dc.relation.ispartofPla d’Informació i Detecció de Problemes de Seguretat Clínica en Recepta Electrònica
dc.rightsAtribución-NoComercial-SinDerivadas 3.0 España
dc.rights.urihttp://creativecommons.org/licenses/by-nc-nd/3.0/es/
dc.sourceScientia
dc.subjectBenzodiazepines - Efectes secundaris
dc.subjectOpiacis - Efectes secundaris
dc.subjectMedicaments - Interacció
dc.subject.meshAnalgesics, Opioid
dc.subject.meshBenzodiazepines
dc.subject.mesh/adverse effects
dc.subject.meshPolypharmacy
dc.titleRiscos associats a l'ús concomitant d'opioides i benzodiazepines
dc.typeinfo:eu-repo/semantics/report
dc.subject.decsanalgésicos opioides
dc.subject.decsbenzodiacepinas
dc.subject.decs/efectos adversos
dc.subject.decspolimedicación
dc.type.versioninfo:eu-repo/semantics/publishedVersion
dc.audienceProfessionals
dc.rights.accessrightsinfo:eu-repo/semantics/openAccess


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record